MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 10D 40IDX62OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 10D 40IDX62OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Model Number 1218-40-762
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Cardiac Arrest (1762); Infarction, Cerebral (1771); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Tissue Damage (2104); Joint Dislocation (2374); No Code Available (3191)
Date of Event 08/18/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised because he experienced a traumatic fall, which caused the cup to shift into an unfavorable position, resulting in dislocation.Doi: (b)(6) 2010 - dor: (b)(6) 2010, (right hip).Update 12/21/2010 - litigation papers received.There is no new additional information that would affect the investigation.In addition to what were previously alleged, ppf alleges pseudotumor, stroke, heart attack, bone fracture, abductor muscle repair, dislocation, infection, and elevated metal ions.Doi: (b)(6) 2010 - dor: (b)(6) 2010, (right hip); doi: (b)(6) 2007, (stem).This pc is for the second revision of the right hip.See (b)(4) for the first revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.Medical records reviewed (31 mar 2020) - from a medical perspective, based on the information available, it is not possible to determine if the complaint is product related.See attached report.Investigational inputs were requested as indicated per internal procedures for this failure mode.The complaint information provided has been reviewed for complaint coding, medical device reporting, and other data required by the complaint system.Follow-up for additional event information, if applicable, was conducted utilizing work instruction wi-7915 appendix a.Without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.The device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.From the event information received, it was not possible to determine the relationship of the device to the reported event.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.

Brand Name
PINN LNR CON +4 10D 40IDX62OD
Common Device Name
PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9075486
Report Number1818910-2019-104869
Device Sequence Number14066289
Product Code KWZ
UDI-Device Identifier10603295012221
UDI-Public10603295012221
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K071117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2010
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2010
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-40-762
Device Catalogue Number121840762
Device Lot NumberB59B51000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight106